# SDR UALA2011032401408

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 28,428 hours, 12,646 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Vibration
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT IN AFT GALLEY.  WENT AWAY W- RUDDER APPLICATION.  REPORT FORM COMPLETED.  SAMC TEXT: REFERENCE TSM FOR RUDDER TRAILING EDGE PLAY CHECKS.  REPLACED ALL THREE RUDDER SERVO CONTROL ROD ENDS.  PLAY BEFORE REPLACEMENT: Y=15MM, B=17MM, G=19MM.  PLAY AFTER REPLACEMENT WAS 9MM & ALL THREE SERVO CONTROLS.
